Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

130 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I am a nurse. I have a patient on several

I am a nurse. I have a patient on several meds. Primary dx is dementia. Patient also has GERD and IBS. Recently suffered from fx hip, c-diff, and pneumonia. Patient was on several PPI's and opiods. Patient has been vomiting for about 2 months now despite use of antinausea meds. A few days ago we discontinues several meds in hopes that her vomiting would cease. Patient now has only 1 PPI and 1 opiod as well as prn antinausea meds. Despite these efforts, this patient continues to vomit. Sometimes its after meals and sometimes just out of the blue. Any suggestions?
Thu, 1 Nov 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hi, i am 26+1 weeks pregnant and i work in a nursing home. Ive have found out that a lady that i have nursed has TB. She hasnt got a cough therefor no spore have been flying around. I am led to believe that the TB is around her heart and not in her lungs. I was vaccinated as a child. Is there any risk to my unborn child? many thanks for taking the time to read this message.

doctor1 MD

sir, i know a patient of 70 yrs who had a stroke 3 months back. He is under medications. Is recovering. Understands language, but is not able to speak intelligibly. But the most i would like to know is he wants to drink water or juice but the nurse is not allowing him to do so, coz they say it wud be difficult for him to swallow. He is in US and one of my friends dad. How can i help her?

doctor1 MD

Hi, I m a nurse, 25 y/o. Last week, I was preparing my patient s lancet and was about to prick him for his blood glucose monitoring when I accidentally pricked myself instead. I didn t notice I was holding the lancet backwards and so I pricked my index finger after pushing the releasing button. I asked the patient if the lancet he gave me was new and said it has been used once, a few hours ago. My patient has diabetes and has jaundice . He was tested for Hepatitis B ( HbsAg ) last week which came out non-reactive, but he s still being considered as having Viral Hepatitis. Is there a possibility of me getting infected with whatever hepatitis virus the patient has after a lancet prick? What should I do? Should I get tested?

Loading Online Doctors....